GoodSense Children’s Ibuprofen Oral Suspension, 100 mg per 5 mL, Grape Flavor, Pain Reliever and Fever Reducer, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains

$6.09

Category: Tag:

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Compare to the active ingredient in Children’s Motrin Grape Flavor. Help your kids feel better with GoodSense Children’s Ibuprofen Oral Suspension, Grape Flavor. This children’s cold medicine provides 8 hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache and toothache. A nonsteroidal anti-inflammatory drug (NSAID) for children ages 2 to 11 years. This product is gluten free and contains no alcohol. Dosage cup included.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2.03 x 2 x 5.13 inches; 5.93 Ounces
Item model number‏:‎1037409
Date First Available‏:‎June 25, 2013
Manufacturer‏:‎Good Sense
ASIN‏:‎B00DJOWQE2
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎2.03 x 2 x 5.13 inches; 5.93 Ounces
Item model number‏:‎1037409
Date First Available‏:‎June 25, 2013
Manufacturer‏:‎Good Sense
ASIN‏:‎B00DJOWQE2
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

NSAID: Children’s Ibuprofen Oral Suspension 100 mg per 5 mL is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: the common cold, flu, sore throat, and headache
FORMULATED FOR CHILDREN: GoodSense Children’s Ibuprofen Oral Suspension, 100 mg per 5 mL is a pain reliever and fever reducer specifically formulated for kids ages 2-11 and lasts up to eight hours.
ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “GoodSense Children’s Ibuprofen Oral Suspension, 100 mg per 5 mL, Grape Flavor, Pain Reliever and Fever Reducer, Temporarily Reduces Fever and Provides Temporary Relief of Minor Aches and Pains”

Your email address will not be published.